# SDR AALA202310046862

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 62,236 hours, 37,358 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS DURING FLIGHT AND DIFFICULT TO OPEN OR CLOSE, NO ISSUE ON GROUND. MAINTENANCE CLEANED AND LUBRICATED DOOR MECHANISM (AALA202310046862) AND DOOR HANDLE. (AALA202310049912) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
